A general Hilbert space approach to framelets.

Dominik Michel

Revista Matemática Complutense (2008)

  • Volume: 21, Issue: 2, page 453-473
  • ISSN: 1139-1138

How to cite


Michel, Dominik. "A general Hilbert space approach to framelets.." Revista Matemática Complutense 21.2 (2008): 453-473. <http://eudml.org/doc/42318>.

author = {Michel, Dominik},
journal = {Revista Matemática Complutense},
keywords = {wavelet; frame; spherical harmonic},
language = {eng},
number = {2},
pages = {453-473},
title = {A general Hilbert space approach to framelets.},
url = {http://eudml.org/doc/42318},
volume = {21},
year = {2008},

AU - Michel, Dominik
TI - A general Hilbert space approach to framelets.
JO - Revista Matemática Complutense
PY - 2008
VL - 21
IS - 2
SP - 453
EP - 473
LA - eng
KW - wavelet; frame; spherical harmonic
UR - http://eudml.org/doc/42318
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.